Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have a regular problem of Constipation such that I feel there is still stool left in my system after bowel movement. So I started taking Lactifiber as fiber supplement since last 2 days and I have felt that the stool formed is more in quantity and a bit hard and slightly difficult to pass compared to the time when I had bowel movement without this fiber supplement. I drink around 8 glasses of water daily with 2 glasses while taking lactifiber. Can this problem be due to the fiber supplement and should I continue taking it or stop? I take slightly less than 1 spoon of lactifiber so should change the quantity of it?

1 Doctor Answered
Avoid taking such supplements. Better take green leafy veges and fruits. Which gives natural fibers.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.